# SDR CA100115003

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,657 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 810809
- Condition: Damaged
- Location: Oil Pump
- Part time: 740 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING OTHER MX, OIL LINE FROM THE OIL PUMP TO THE GOVERNOR NEEDED TO BE LOOSENED.  WHEN ATTEMPTING TO TIGHTEN THE OIL LINE BANJO BOLT TO THE SPECIFIED TORQUE, ALUMINUM THREADS IN THE OIL PUMP HSG FAILED. (THIS HAS HAPPENED BEFORE ON ANOTHER ENGINE).  UPON CLOSER EXAMINATION, IT APPEARS TO ME THAT THERE JUST IS NOT ENOUGH THREAD ENGAGING TO HAVE A TORQUE OF 150 IN-LB APPLIED. SO THERE SHOULD BE A LONGER THREADED PORTION OF THE BANJO BOLT (AS THERE IS PLENTY OF THREAD DEPTH IN THE OIL PUMP HSG) AND/OR THE TORQUE HAS TO BE CONSIDERABLY REDUCED.
